Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi everyone, I JUST made this account literally, just to ask this question. Hopefully someone who has experienced the same affects as me can help me out with advice.

So I have had acne since I was 13. At first it wasnt bad, then it got worse. In the last year of highschool it as the WORST, then I decided to go to a derm, where he prescribed me Accutane.

I used Accutane for 6 months, cleared me right up, never saw a cystic and nodularistic bump of acne again. I do see minor bumps here and there if I party or eat too much of the wrong foods and what not, but its fine I can definately live with it.

Now the problem is, I have quite a few acne scars. Lots on my forehead and some on my left and right cheeks. It wasnt that bad when I stopped accutane, but I was away on vacation alot and I TANNED like atleast once a week while on vacation.

Now, the scars are just dark pigments! :(

Just wanted to know, what should I do to remove these? I can tell they fade away with time, but I really want to get some sort of LASER treatment.

A microdermabrasion would help, but i fear that my nodularistic acne would come back. I have heard stories of people who underwent laser treatments and their acne came back! THe laser treatments were the more serious type tho, such as PDT and etc.

If anyone could give me advice i would HIGHLY HIGHLY appreciate it!

THanks!!!

Share this post


Link to post
Share on other sites

I've been cleared by Accutane before too and had the same scar issue like yours. My dermatologist did fractional laser resurfacing for my scars. Just for one session it made so much difference to my skin and all the dark spots were gone. Never heard about PDT but I remember my derm incorporated IPL or intense pulse light therapy before my fractional laser. My acne did not come back after the laser procedure, but it did when I started using BCP.

Share this post


Link to post
Share on other sites

I've got the same problem. I used AHA+ a few months ago on my forehead, it broke it out and now I have the dark marks remaining. The only answer to the problem I've been able to find, is just wait it out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×